# SDR AALA202112309775

- Difficulty date: December 30, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N411AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9318
- Aircraft time: 4,827 hours, 1,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT INBOARD FLIGHT ATTENDANT FLASHLIGHT WON'T TEST. REPLACED FLASHLIGHT ASSEMBLY. OPERATIONS NORMAL. JOB CARD 26C00025003.
